Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 66, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 19, 2020, 6:03 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 19, 2020, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 29 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:24 PM EDT | TSTM WND DMG | Watson, NY | TREES AND WIRES DOWN ON SAND POND RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126
WUUS51 KBUF 192203
SVRBUF
NYC045-049-075-192300-
/O.NEW.KBUF.SV.W.0066.200719T2203Z-200719T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
603 PM EDT Sun Jul 19 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in central New York...
Lewis County in central New York...
Northeastern Oswego County in central New York...
* Until 700 PM EDT..
* At 603 PM EDT, a severe thunderstorm was located near Barnes
Corners, or 15 miles southeast of Watertown, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Carthage, Lowville, West Carthage, Herrings, Whetstone Gulf State
Park, Denmark, New Bremen, Watson, Martinsburg and Lyonsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4360 7514 4365 7585 4405 7566 4411 7519
4410 7517 4361 7511
TIME...MOT...LOC 2203Z 256DEG 29KT 4381 7570
HAIL...0.75IN
WIND...60MPH
$$
RSH2 follow-up statements
641
WWUS51 KBUF 192232
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
632 PM EDT Sun Jul 19 2020
NYC045-075-192241-
/O.CAN.KBUF.SV.W.0066.000000T0000Z-200719T2300Z/
Jefferson NY-Oswego NY-
632 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
NORTHEASTERN OSWEGO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4363 7561 4387 7544 4408 7540 4411 7519
4410 7517 4361 7511 4360 7514
TIME...MOT...LOC 2231Z 259DEG 39KT 4387 7532
$$
NYC049-192300-
/O.CON.KBUF.SV.W.0066.000000T0000Z-200719T2300Z/
Lewis NY-
632 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN LEWIS COUNTY...
At 631 PM EDT, a severe thunderstorm was located 10 miles northeast
of Lowville, or 20 miles northwest of Old Forge, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lowville, Whetstone Gulf State Park, New Bremen, Watson, Martinsburg,
Lyonsdale, Greig, Croghan, Lyons Falls and Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4363 7561 4387 7544 4408 7540 4411 7519
4410 7517 4361 7511 4360 7514
TIME...MOT...LOC 2231Z 259DEG 39KT 4387 7532
HAIL...0.75IN
WIND...60MPH
$$
Mitchell575
WWUS51 KBUF 192301
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
701 PM EDT Sun Jul 19 2020
NYC049-192311-
/O.EXP.KBUF.SV.W.0066.000000T0000Z-200719T2300Z/
Lewis NY-
701 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 4363 7561 4387 7544 4408 7540 4411 7519
4410 7517 4361 7511 4360 7514
TIME...MOT...LOC 2301Z 256DEG 29KT 4393 7501
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:02 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 19, 4:02 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
402 PM EDT Sun Jul 19 2020
.SYNOPSIS...
A cold front will bring numerous showers and thunderstorms into
tonight. A few showers will linger early Monday with lowering
humidity and increasing sunshine by the afternoon. Dry and
seasonable weather expected on Tuesday.
&&
.NEAR TERM /THROUGH MONDAY/...
Line of intense convection continuing to move quickly across
the area this afternoon. Numerous reports of damaging winds as
this line moved through. Behind this initial line of convection,
there will be a break of a couple hours or so, before the next
round of convection associated with the upstream cold front
arrives. This convection will not have the instability to work
with as the initial line did, but shear profiles are still
favorable for the potential for a few stronger storms capable of
producing damaging wind gusts.
The potential for severe weather will fade by late evening as
lingering instability wanes and the cold front moves through, but a
few scattered showers will linger through the night.
A few showers linger early Monday. There will be a decent amount of
diurnally driven clouds, but for the most part the day should
be dry. It will still be warm with temperatures in the 80s, but
humidity will be noticeably lower.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
High pressure will build across the lower Great Lakes Monday night,
before exiting the region and enter New England Tuesday night. That
said throughout the Monday night to Tuesday night timeframe, dry
quiescent weather can be expect, along with a somewhat less humid
air mass which will make things feel cooler. Highs on Tuesday will
warm up into the the low 80s region wide.
While the majority of Tuesday night should remain dry, the chances
for showers and perhaps a rumble of thunder will increase from west
to east as the next stronger upper level shortwave and associated
surface low pressure over the upper Great Lakes will be approaching
the area.
The aforementioned upper level shortwave disturbance and surface low
pressure will move from the upper Great Lakes Wednesday morning, to
southern Quebec by the end of the day. Meanwhile, its associated
surface low will push a warm front northeast across the Ohio Valley
and into New York State. These features both at the surface and
aloft will support chances for any widespread rain during this
period, as well as the likelihood for showers and storms. Also
associated with this surface boundary is the rise in humidity levels.
The warm front won't be the last surface boundary of the surface
low. As the surface low passes across southern Ontario and enters
southern Quebec a cold front will be dragged across New York State
Wednesday evening and night. This will continue the chances for
showers and storms, however with the lack of upper level support and
unfavorable timing will limit the coverage and intensity.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure over the upper Great Lakes will begin to build in
across our region Thursday, before sliding southeast off the
southern New England coast on Saturday. Initially, showers will
linger in the eastern portions of the forecast area due to the
exiting cold front from the previous night. Otherwise, the high
pressure bubble will provide a period of dry weather, along with
lower humidity levels Thursday night through Friday night. There are
timing differences between the various longer range models as to
when the next potential system impacts our area from the west. This
may be as early as Saturday, so will settle on the chance of a
shower or storm at this point. Behind this feature, high pressure
will build back in.
Otherwise, temperatures will be near to slightly above average
through the period with highs initially ranging from the upper 70s,
to the lower and mid 80s for the end of the work week and the period
ending with a range of in the 80s for the weekend. Humidity levels
will become a bit more uncomfortable once again around mid week, but
then trend back down to more tolerable levels toward the end of the
work week and weekend.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Initial line of intense convection pushing through the area this
afternoon. Local wind gusts to 50 knots with a short period of IFR
in thunderstorms through 22z.
Another round of less intense convection expected with the surface
cold front between 22z and 04z. Wind gusts could reach 40 knots with
brief periods of IFR in thunderstorms.
Expect any lingering scattered showers and storms to end overnight,
with VFR conditions though higher terrain of Southern Tier and east
of Lake Ontario may see MVFR cigs at times.
Outlook...
Monday...Mainly VFR.
Tuesday...Mainly VFR with a chance of afternoon showers and
thunderstorms.
Wednesday...VFR/MVFR with showers and thunderstorms likely.
Thursday...Mainly VFR with a chance of afternoon showers and
thunderstorms.
&&
.MARINE...
Fresh southwest winds ahead of an approaching cold front into this
evening, making for some light chop on both lakes. Winds will lessen
some while veering northwest later tonight into Monday in the wake
of the cold front, but onshore component will still be strong enough
to keep some light chop on both lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ040-
041.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...EAJ
LONG TERM...AR/EAJ
AVIATION...TMA
MARINE...JM/TMAHazardous weather outlook, Jul 19, 1:00 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 100 PM EDT Sun Jul 19 2020 NYZ001>007-010-011-013-014-019-085-201700- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Northern Erie-Genesee-Livingston-Ontario-Chautauqua-Southern Erie- 100 PM EDT Sun Jul 19 2020 ...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heat Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-012-020-021-201700- Lewis-Wyoming-Cattaraugus-Allegany- 100 PM EDT Sun Jul 19 2020 ...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-201700- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 100 PM EDT Sun Jul 19 2020 ...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-SLZ022-024-201700- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 100 PM EDT Sun Jul 19 2020 ...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 19, 3:10 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
310 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG ARCADE 42.53N 78.43W
07/19/2020 WYOMING NY PUBLIC
TREE FELL BRINGING DOWN POWER LINES WITH IT.
0200 PM TSTM WND DMG 2 WNW GOWANDA 42.47N 78.96W
07/19/2020 CATTARAUGUS NY PUBLIC
MULTIPLE TREES DOWN.
0200 PM TSTM WND DMG 1 WSW GOWANDA 42.46N 78.96W
07/19/2020 CATTARAUGUS NY PUBLIC
MULTIPLE TREES DOWN.
0205 PM TSTM WND DMG 1 SSE GOWANDA 42.45N 78.93W
07/19/2020 CATTARAUGUS NY PUBLIC
MULTIPLE TREES DOWN.
&&Special weather statement, Jul 19, 4:09 PM EDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Buffalo NY 409 PM EDT Sun Jul 19 2020 NYZ001>004-010>014-019>021-085-192145- Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 409 PM EDT Sun Jul 19 2020 ...Another round of strong storms possible this evening... While a line of strong to severe thunderstorm activity has already pushed through the western counties...a second round of strong storms will be possible this evening ahead of an approaching cold front. Any significant breaks in the cloud cover late today will increase the risk for more strong thunderstorm activity. The greatest threat would be found across the Southern Tier and Finger Lakes region between 6 and 10 PM this evening. As was the case with the initial round of storms...the main concern will be strong and potentially damaging winds and very heavy rain. The cold front should be through the western counties by 11 PM...after which the risk for problematic weather will end. RSH
Local storm report, Jul 19, 4:15 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
415 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 4 W LAKEWOOD 42.10N 79.39W
07/19/2020 CHAUTAUQUA NY PUBLIC
TREES DOWN.
0148 PM TSTM WND DMG WESTFIELD 42.32N 79.58W
07/19/2020 CHAUTAUQUA NY PUBLIC
TREES FELL TAKING DOWN POWER LINES.
0234 PM TSTM WND DMG 1 SW LIME LAKE-MACHIAS 42.42N 78.49W
07/19/2020 CATTARAUGUS NY PUBLIC
TREES DOWN.
0248 PM TSTM WND DMG 4 NE EAST RANDOLPH 42.20N 78.89W
07/19/2020 CATTARAUGUS NY PUBLIC
TREES DOWN.
0330 PM TSTM WND DMG PORTVILLE 42.04N 78.34W
07/19/2020 CATTARAUGUS NY PUBLIC
TREES DOWN.
&&Local storm report, Jul 19, 4:34 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
434 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 ESE VICTOR 42.95N 77.34W
07/19/2020 ONTARIO NY PUBLIC
TREES FELL ONTO TOWN HOUSES.
0333 PM TSTM WND DMG MANCHESTER 42.96N 77.23W
07/19/2020 ONTARIO NY PUBLIC
TREES DOWN ON MOBILE HOMES.
0320 PM TSTM WND DMG 3 ESE VICTOR 42.96N 77.37W
07/19/2020 ONTARIO NY PUBLIC
METAL ROOF TORN OFF HOUSE.
&&Local storm report, Jul 19, 5:41 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
541 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG LEICESTER 42.77N 77.90W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON MAIN STREET IN LEICESTER.
0306 PM LIGHTNING OAKLAND 42.58N 77.97W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
LIGHTNING HIT A TRANSFORMER.
0308 PM TSTM WND DMG 1 NNW BYERSVILLE 42.60N 77.80W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES DOWN AT REDMOND AND GREEN ROADS.
0314 PM TSTM WND DMG FOOTS CORNERS 42.74N 77.68W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON SOUTH LIVONIA ROAD.
0318 PM TSTM WND DMG 1 SW SPRINGWATER 42.63N 77.60W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES, POLES AND WIRES DOWN ON DEPOT ROAD.
0318 PM TSTM WND DMG DANSVILLE 42.56N 77.69W
07/19/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES DOWN ON PARK AVE.
&&
EVENT NUMBER BUF2000895
EVENT NUMBER BUF2000896
EVENT NUMBER BUF2000897
EVENT NUMBER BUF2000898
EVENT NUMBER BUF2000899
EVENT NUMBER BUF2000900
KENYONSpecial weather statement, Jul 19, 5:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Buffalo NY
554 PM EDT Sun Jul 19 2020
NYZ006>008-192245-
Jefferson-Oswego-Lewis-
554 PM EDT Sun Jul 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN JEFFERSON...
LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 553 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Gouverneur to 7
miles southeast of Adams. Movement was east at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Watertown, Fort Drum, Carthage, Lowville, West Carthage, Adams,
Redfield, Herrings, Highmarket, Barnes Corners, Whetstone Gulf State
Park, Denmark, New Bremen, Watson, Martinsburg, Black River,
Philadelphia, Lyonsdale, Greig and Rodman.
This includes Interstate 81 near exit 39.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4342 7553 4347 7574 4370 7610 4430 7563
4410 7517 4361 7511
TIME...MOT...LOC 2153Z 256DEG 29KT 4423 7556 4371 7596
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:49 AM EDT | Small Craft Advisory | BUF | 17 hr | |
| Jul 19, 12:56 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jul 19, 1:00 PM EDT | Special Marine Warning | BUF | 60 min | |
| Jul 19, 1:34 PM EDT | Special Weather Statement | BUF | Niagara | 41 min |
| Jul 19, 1:57 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jul 19, 1:57 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua, Erie | 48 min |
| Jul 19, 2:26 PM EDT | Special Weather Statement | BUF | Allegany, Genesee, Livingston, Wyoming | 64 min |
| Jul 19, 2:29 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 61 min |
| Jul 19, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne, Wyoming | 62 min |
| Jul 19, 2:48 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua | 57 min |
| Jul 19, 3:06 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 43 min |
| Jul 19, 3:20 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 55 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.